# SDR CHQA20140422134

- Difficulty date: April 22, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 22,180 hours, 19,375 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,904 hours, 23,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A PREVIOUS REPAIR DOUBLER ON THE LT FWD OMEGA BEAM FWD CAP AT FRAME 20 WAS FOUND TO BE CORRODED.  THE REPAIR DOUBLER WAS REPLACED IAW SRM 51-40-02.
